# SDR AALA20040794

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Engine: Rroyce RB211535E437
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 710128676393C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - INFLIGHT T2252/01 ON FINAL RIGHT ENGINE FIRE INDICATION SHUT ENGINE DOWN AND FIRED BOTH BOTTLES.  REPLACED BOTH ENGINE FIRE BOTTLES AND SQUIBS PER MM 26 21 01 4 FOR RIGHT HAND ENGINE AND REPLACED NR 1 TS5031 FIRE LOOP AND REPLACED NUMBER TWO CARD M684.  SYSTEM GROUND CHECKED NORMAL OPERATION.
